# SDR C2XA01CL179

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adj
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3240  THE CREW REPORTED THE LEFT ENGINE GOES INTO FEATHER BEFORE THE FEATHER STOP.MAINTENANCE INSPECTED AND ADJUSTED THE #1 ENGINE PROPELLOR GOVERNOR FEATHER PLUNGER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
